Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Feeling like pooping, dizzy and feeling faint. Laxative taken. Reasons?

Hi this is very strange for me to be asking this over the internet but i am freaking out so i have to. I woke up today feeling like i have to poop but i couldnt. i eventually did but i still feel like every ten minutes like i am dizzy and queazy and like i am going to faint. I took a laxative earlier and i ended up going but i still feel like i have to go and dizzy, queazy, and like i am going to faint
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the information provided, your problems are suggestive of a condition called "defecation pre-syncope".

There is a transient reduction in flow of the blood to the heart due to increased pressure generated during straining. Consequently, blood supply to the brain is momentary reduced, causing transient dizziness or even fainting.

A strong laxative till constipation is completely relieved; avoidance of straining; high fiber diet and plenty of water intake, will cure the problem.

Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, and will prescribe suitable treatment as advised.

In case of any further queries, revert back to me THROUGH DIRECT PREMIUM QUERY (Paid), addressed to me personally. You will receive- almost immediately- my response in great details.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Thu, 5 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor